Volume 14, Issue 1 (6-2015)                   JIRSS 2015, 14(1): 107-118 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Kahrobaeian P, Fakoor V. A Note on the Smooth Estimator of the Quantile Function with Left-Truncated Data. JIRSS. 2015; 14 (1) :107-118
URL: http://jirss.irstat.ir/article-1-228-en.html
Department of Statistics, Faculty of Mathematical Sciences, Ferdowsi University of Mashhad, Iran. , vfbafandeh@yahoo.com
Abstract:   (4205 Views)

This note focuses on estimating the quantile function based on the kernel smooth estimator under a truncated dependent model. The Bahadurtype representation of the kernel smooth estimator is established, and from the Bahadur representation it can be seen that this estimator is strongly consistent.

Type of Study: Original Paper | Subject: 62Gxx: Nonparametric inference
Received: 2013/09/30 | Accepted: 2015/11/29 | Published: 2015/11/29

Send email to the article author

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society